×

zbMATH — the first resource for mathematics

Équations et inéquations non linéaires dans les espaces vectoriels en dualité. (French) Zbl 0169.18602

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] M. ALTMAN, A fixed point theorem in Hilbert space, Bull. Acad. Pol. Sc. Ser. Sc. Math. t. 5 (1957), p. 19-22. · Zbl 0077.31902
[2] N. BOURBAKI, Fonctions d’une variable réelle, chap. 4-7, Paris, Hermann, (1951).
[3] H. BREZIS, Une généralisation des opérateurs monotones, Inéquations d’évolution abstraites, C.R. Acad. Sci. Paris. t. 264 (1967) 683-686 et 732-735. · Zbl 0147.34901
[4] H. BREZIS et M. SIBONY, Méthodes d’approximation et d’itération pour LES opérateurs monotones. Archive for Rational. Mechanics and Analysis t. 28 (1968), 59-82. · Zbl 0157.22501
[5] F. BROWDER, Non linear equations of evolution, Annals of Math. Serie 2, t. 80 (1964) p. 485-523. · Zbl 0127.33602
[6] F. BROWDER, Mapping theorems for non compact non linear operators in Banach spaces, Proc. Nat. Acad. Sci. U.S.A. t. 54 (1965) p. 337-342. · Zbl 0133.08101
[7] F. BROWDER, Non linear monotone operators and convex sets in Banach spaces, Bull. Amer. Math. Soc. t. 71 (1965) p. 780-785. · Zbl 0138.39902
[8] F. BROWDER, Non linear elliptic boundary value problems II, Trans. Amer. Math. Soc. t. 117 (1965). p. 530-550. · Zbl 0127.31903
[9] F. BROWDER, Non linear initial value problems, Annals of math. t. 82 (1965) p. 51-87. · Zbl 0131.13502
[10] F. BROWDER, Existence and uniqueness theorems for solutions of non linear boundary value problems, Application of non linear partial differential equations in mathematical physics p. 24-49, Providence Amer. Math. Soc. (1965) (Proceedings of symposia in applied mathematics 17). · Zbl 0145.35302
[11] F. BROWDER, Problèmes non linéaires, Université de Montréal 1966. · Zbl 0153.17302
[12] F. BROWDER, Non linear elliptic functionnal equations in non reflexive Banach spaces, Bull. Amer. Math. Soc. t. 72 (1966) p. 89-95. · Zbl 0135.17602
[13] F. BROWDER, On the unification of the calculus of variations and the theory of monotone non linear operators in Banach spaces, Proc. Nat. Acad. Sci. U.S.A. t. 56 (1966) p. 419-425. · Zbl 0143.36902
[14] F. BROWDER, Existence and approximation of solution of non linear variational inequations, Proc. Nat. Acad. Sci. U.S.A. t. 56 (1966) p. 1080-1086. · Zbl 0148.13502
[15] C. DOLPH and G. MINTY, On non linear integral equations of the Hammerstein type, Non linear integral equations, Proceedings of one advanced Seminar conducted by Mathematics Research Center, p. 99-154. Madison, The University of Wisconsin Press (1964). · Zbl 0123.29603
[16] P. HARTMAN and G. STAMPACCHIA, On some non linear elliptic differential functionnal equations, Acta. Math. t. 115, (1966) p. 271-310. · Zbl 0142.38102
[17] M. HUKUHARA, Sur l’existence des points invariants d’une transformation de l’espace fonctionnel, Japan J. of Math. t. 20, (1950) p. 1-4. · Zbl 0041.23801
[18] R.I. KACUROVSKI, Monotone non linear operators in Banach spaces, Dokladi Akad. Nauk. S.S.S.R. 163 (1965) p. 559-562. · Zbl 0141.32403
[19] T. KATO, Non linear evolution equations in Banach spaces, applications of non linear partial differential equations in mathematical physics ; p. 50-65. Providence Amer. Math. Soc. (1965), Proceedings of Symposia in applied mathematics 17). · Zbl 0173.17104
[20] I. KOLODNER, Equations of Hammerstein type in Hilbert spaces, Journal of Math. and Mech. 13 (1964) p. 701-750. · Zbl 0149.36401
[21] KY-FAN, Applications of a theorem concerning sets with convex sections, Math. Ann. 163 (1966) p. 189-303. · Zbl 0138.37401
[22] J. LERAY et J.L. LIONS, Quelques résultats de visik sur LES problèmes elliptiques non linéaires par LES méthodes de minty-Browder, Bull. Soc. Math. France. t. 93, (1965) p. 97-107. · Zbl 0132.10502
[23] J.L. LIONS, Problèmes aux limites dans LES équations aux dérivées partielles, Université de Montréal, (1962).
[24] J.L. LIONS, Sur certaines équations paraboliques non linéaires, Bull. Soc. Math. France, t. 93 (1965) p. 155-175. · Zbl 0132.10601
[25] J.L. LIONS et G. STAMPACCHIA, Sur un nouveau type de problème non linéaire pour des opérateurs paraboliques du 2ème ordre, Séminaire Leray : Equations aux dérivées partielles, Collège de France. (1965/1966).
[26] J.L. LIONS, Remarks on evolution inequalities, J. Math. Soc. Japan 18 (1966) p. 331-342. · Zbl 0173.12901
[27] G. MINTY, On a monotonicity method for the solution of non linear equations in Banach spaces, Proc. Nat. Acad. Sci. U.S.A. t. 50 (1963), p. 1038-1041. · Zbl 0124.07303
[28] J.J. MOREAU, Proximité et dualité dans un espace hilbertien, Bull. Soc. Math France t. 93 (1965), p. 273-299. · Zbl 0136.12101
[29] M. SHINBROT, A fixed point theorem and some applications, Arch. Rat. Mech. Anal. t. 17 (1964) p. 255-271. · Zbl 0156.38502
[30] G. STAMPACCHIA, Formes bilinéaires coercives sur LES ensembles convexes C.R. Acad. Sci. Paris t. 258 (1964), p. 4413-4415. · Zbl 0124.06401
[31] I.M. VIŠIK, Systèmes différentiels quasi-linéaires fortement elliptiques sous forme divergente (en russe), Trudy Moscow Math. Soc. t. 12 (1963) p. 125-184.
[32] K. YOSIDA, Functional analysis Springer verlag1965. · Zbl 0126.11504
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.